MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TTL1LYR 16FR10ML 100%SILI DB TRA

Medline Industries, LP MEDLINE; TTL1LYR 16FR10ML 100%SILI DB TRA
Catalog Number URO170716
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "foley balloon pinhole leak" and "when reinflating the balloon, it was noted there was a tiny hole in the balloon and it was therefore leaking.".
 
Additional Manufacturer Narrative
The customer reported that on (b)(6) 2024 the foley catheter was noted to have "fallen out"; when inspecting the catheter and reinflating the balloon, a "tiny hole" in the balloon was noted, and the balloon was "leaking".Medline quality did not receive a sample nor photographs of the reported product, and a retrospective review of the past 6 months preceding the reported issue revealed no additional complaints of balloon failure with respect to uro170716; there are currently no known trends for this product lot.The issue is unconfirmed, as no samples nor photographs were made available to review.A root cause cannot be identified at this time; medline quality will continue to monitor for the issue through weekly complaint meetings and monthly trending analysis.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TTL1LYR 16FR10ML 100%SILI DB TRA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sasidhar lakku
three lakes drive
northfield, IL 60093--275
MDR Report Key50692938
Report Number1417592-2026-34875
Device Sequence Number20327497
Product Code OHR
UDI-Device Identifier40888277866912
UDI-Public40888277866912
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberURO170716
Device Lot Number592211012
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/30/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2024
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown